# SDR SWAA2022031572355

- Difficulty date: February 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS ON FUSELAGE SKIN FROM B.S. 1016-1088; L.B.L. 15-R.B.L.15; W.L. 306.5. / [01] REMOVED CORROSION FROM AROUND FASTENERS AT FUSELAGE UPPER SKIN BS 1016 TO BS 1088; LBL15 -RBL15; WL 306.5 IN AREA OF 20' X 1.5' ORIGINAL MATERIAL THICKNESS 0.080' IAW SRM 51-10-02-0G-0;[02] PARTIALLY COMPLETED STEP-1[15] CORRECTION TO CORRECTIVE ACTION 13 SHOULD BE BS 1040;[16] COMPLETED STEP 1....INSTALLED FASTENERS IAW SRM 51-40-02 AND IAW DWG# 148A3110;[17] INSPECTED ACTION 16;[18] REFER TO EA 22-153-00621 SUMMARY REQUIREMENT; BARCODE: TTG8Q00B4XA9;[19] RII INSPECTION COMPLETE;[20] INSPECTION COMPLETE
